The effect of projections on dimension in the Heisenberg group

Balogh, Zoltan M.; Durand-Cartagena, Estibalitz; Fässler, Katrin; Mattila, Pertti Esko Juhani; Tyson, Jeremy T. (2013). The effect of projections on dimension in the Heisenberg group. Revista Matemática Iberoamericana, 29(2), pp. 381-432. European Mathematical Society 10.4171/RMI/725

[img]
Preview
Text
heisenberg_projection_final.pdf - Accepted Version
Available under License BORIS Standard License.

Download (1MB) | Preview
[img] Text
__ubnetapp02_user$_brinksma_Downloads_effect projections.pdf - Published Version
Restricted to registered users only
Available under License Publisher holds Copyright.

Download (462kB) | Request a copy

We prove analogs of classical almost sure dimension theorems for Euclidean projection mappings in the first Heisenberg group, equipped with a sub-Riemannian metric.

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Balogh, Zoltan; Fässler, Katrin; Mattila, Pertti Esko Juhani and Tyson, Jeremy

Subjects:

500 Science > 510 Mathematics

ISSN:

0213-2230

Publisher:

European Mathematical Society

Language:

English

Submitter:

Mario Amrein

Date Deposited:

05 Jun 2014 14:11

Last Modified:

14 Sep 2017 19:23

Publisher DOI:

10.4171/RMI/725

BORIS DOI:

10.7892/boris.41979

URI:

https://boris.unibe.ch/id/eprint/41979

Actions (login required)

Edit item Edit item
Provide Feedback